Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Classification of involutive Banach-Lie-algebras


Author: K. P. Hanscombe
Journal: Bull. Amer. Math. Soc. 83 (1977), 1063-1065
MSC (1970): Primary 17B65, 17B20; Secondary 47D99
DOI: https://doi.org/10.1090/S0002-9904-1977-14385-1
MathSciNet review: 0466248
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. F. Bonsall and J. Duncan, Numerical ranges of operators on normed spaces and of elements of normed algebras, London Math. Society Lecture Note Series 2, Cambridge Univ. Press, London and New York, 1971. MR 44 #5779. MR 288583
  • 2. P. de la Harpe, Classical Banach-Lie algebras and Banach-Lie groups of operators in Hilbert space, Lecture Notes in Math., vol. 285, Springer-Verlag, Berlin and New York, 1972. MR 476820
  • 3. K. P. Hanscombe, Thesis, University of Western Australia, 1976.
  • 4. I. Kaplansky, Infinite dimensional Lie algebras, Scripta Math. 29 (1973), 237-241. MR 404368

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 17B65, 17B20, 47D99

Retrieve articles in all journals with MSC (1970): 17B65, 17B20, 47D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14385-1

American Mathematical Society